International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 613586 | https://doi.org/10.1155/S0161171288000638

M. Imdad, M. S. Khan, S. Sessa, "On sequences of contractive mappings and their fixed points", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 613586, 7 pages, 1988. https://doi.org/10.1155/S0161171288000638

On sequences of contractive mappings and their fixed points

Received12 Oct 1984
Revised09 Feb 1987

Abstract

By using a condition of Reich, we establish two fixed point theorems concerning sequences of contractive mappings and their fixed points. A suitable example is also given.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads324
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.